# SDR 60211

- Difficulty date: April 1, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N163YV
- Make and model: Beech 1900D
- Aircraft serial: UE163
- Aircraft time: 19,668 hours, 27,301 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: MS212561
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON DEPLANING IN DDC CREW COULD NOT GET PAX DOOR TO OPEN AFTER SEVERAL ATTEMPS. PASSENGERS WERE UNLOADED THUR EMERGENCY EXIT AT SEAT 6A ALL WERE DEPLANED WITH NO FURTHER INCIDENT. REINSTALLED PASS/DOOR FWD CABLE ON UPPER END.
